# SDR AWXA200601104

- Difficulty date: June 28, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834525
- Condition: Cracked
- Location: Bs 344-360
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR WAS CRACKED B/S 344.5 B/C 0 W208.  REMOVED AND REPLACED FLOOR WITH INTERCOSTAL AT NS 344.5 BL 0 WC 208 IAW B737-300 SRE 51-40-02-06 FIGS 8, 12, 13, 51-40-05-06 FIG 2.
